Alert archive / Missouri / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 8, NWS Quad Cities, IA

April 5, 2001Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 5, 2001, 6:44 PM CDT for Clark County, Scotland County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.

The facts

Issued
Apr 5, 2001, 6:44 PM CDT (23:44 UTC)
Expired
Apr 5, 2001, 7:30 PM CDT
In force
46 min
Issued by
NWS Quad Cities, IA
Area
Whole counties; the outline is the Mesonet’s reconstruction

Counties Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 185 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 5:30 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2001-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2001-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 052345
SVRMLI
MOC045-199-060030-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT THU APR 5 2001

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI
  SCOTLAND COUNTY IN NORTHEAST MISSOURI

* UNTIL 730 PM CDT

* AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 9 MILES WEST
  OF RUTLEDGE...OR 9 MILES SOUTHWEST OF MEMPHIS...MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM IS EXPECTED TO BE NEAR...
   RUTLEDGE BY 655 PM CDT.
   SOUTH GORIN BY 700 PM CDT.
   WYACONDA BY 710 PM CDT.
  7 MILES SOUTH OF KAHOKA BY 730 PM CDT.

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN
DIAMETER AND WINDS IN EXCESS OF 55 MPH. TAKE COVER IN A STURDY
STRUCTURE UNTIL THE STORM PASSES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
THIS EVENING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND 
NORTHEAST MISSOURI.

LAT...LON 4044 9232 4026 9233 4019 9160 4043 9157

REA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:25 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, Apr 5, 2:25 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
225 PM CDT THU APR 5 2001

SURFACE WARM FRONT AT 18Z WAS JUST EDGING INTO SW CWA WHERE
DEWPOINTS PUSHING INTO UPPER 50S AND LOWER 60S. VISIBLE SATELLITE
SHOWING SOME SUNSHINE THERE WHICH MAY IMPACT SEVERE POTENTIAL LATER
THIS AFTERNOON. THIS FRONT CURVED NW TO LOW PRESSURE CENTER AND
TRIPLE POINT IN W CENTRAL IA. TSRAS...FEW SEVERE...OCCURRING IN THE
WARM SECTOR AND ALONG COLD FRONT THAT TRAILED SW BACK TO ANOTHER LOW
PRESSURE CENTER IN SE CO. WV IMAGERY SHOWED STRONG SHORTWAVE IN SW
FLOW ALOFT AIDING THUNDERSTORMS IN VICINITY OF TRIPLE POINT. WARM
FRONT AT H850 PUSHED NORTH THROUGH AREA THIS MORNING WITH DEWPOINTS
OF 12 PLUS DEG C POISED TO ADVECT NE INTO CWA BY TONIGHT ON 35 TO 40
KT WINDS.

FORECAST CHALLENGE IS POPS THROUGH SATURDAY AS H5 LOW OFF SRN CA
COAST FILLS AND MOVES NE FLATTENING UPPER RIDGE AXIS CENTERED JUST
EAST OF FORECAST AREA. ETA HAD BEST HANDLE ON LOCATION OF SHORTWAVE
MOVING THROUGH NW IA WHICH WILL IMPACT EASTERN IA BY EVENING AND WRN
IL OVERNIGHT. AVN WAS ALSO CLOSE WITH THIS FEATURE...BUT LIKE
OTHERS WAS OVERALL TOO WEAK. ALL ARE FAIRLY SIMILAR WITH TIMING OF
THE UPPER TROUGH TO MOVE INTO MN BY SATURDAY. ALL WERE SLIGHTLY
DIFFERENT WITH WAVE ALONG H850 FRONT TONIGHT AND FRIDAY AND DEEPEER
WITH CYCLONE AT SURFACE TO MOVE INTO NORTHEAST MN BY SATURDAY NIGHT.
BASED ON 18Z PERFORMANCE AND NCEP DICUSSION...WENT WITH AVN/ETA
BLEND.

HEIGHT FALLS AT 18Z INDICATE SURFACE LOW WILL CONTINUE E-NE WITH
HIGH PRESSURE OVER SD PUSHING CURRENT TSRA COMPLEX IN SW IA ACROSS
EASTERN IA AND WRN IL THIS EVENING. WILL GO WITH LIKELY POPS WITH
SOUTHERN HALF CWA MOST AT RISK FOR HEAVY RAINFALL AND SEVERE
POTENTIAL. SURFACE BOUNDARY WILL BE PUSHED BACK SOUTH BY THIS WAVE
EARLY FRIDAY AND EXTEND ACROSS FAR SOUTHERN IA. LIKE TODAY...TSRA
COMPLEXES TIMING WILL BE HARD TO PIN DOWN BEFORE MAIN SHORTWAVE
PUSHES THROUGH FRIDAY NIGHT AND WILL CONTINUE LIKELY WORDING.

SURFACE LOW SPINS UP OVER NE CO FRIDAY IN RESPONSE TO UPPER TROUGH
KICKING OUT OF SW.  AFTER WARM FRONT MOVES THROUGH LATE FRIDAY...
DRY SLOT SHOWN TO PUNCH THROUGH LATE FRIDAY NIGHT AND END
RAIN CHANCES. FOCUS WILL THEN BE ON WINDS AS VERY TIGHT PRESSURE
GRADIENT DEVELOPS AND SURFACE WINDS PROGGED AS HIGH AS 35 KTS ACROSS
CWA. PER INPUT FROM WITH KARX WILL WORD AS WINDY FOR FRIDAY NIGHT
AND SATURDAY. TEMPERATURE GUIDANCE IN SOMEWHAT AGREEMENT AND
GENERALLY FOLLOWED.

IN EXTENDED...12Z AVN INDICATING UPPER LOW IN NRN PLAINS AND SURFACE
LOW TO MOVE ACROSS CWA SUNDAY NIGHT AND MONDAY WITH ASSOCIATED
PRECIP SLOWER TO DEVELOP THAN LAST MRF AND WILL THUS CHANGE TO
MONDAY WORDING. BOTH MRF AND ECMWF INDICATING NEXT PRECIP CHANCE
AROUND WEDNESDAY NIGHT AND THURSDAY.

.DVN...
IA...NONE.
IL...NONE.
MO...NONE.

SHEETS

In the hours before

Special weather statement, Apr 5, 3:00 PM CDT, 3 hours 44 minutes before
IAZ089-ILZ025-052030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT THU APR 5 2001

...URBAN AND SMALL STREAM ADVISORY FOR DES MOINES AND HENDERSON
COUNTIES HAS EXPIRED...

THE URBAN AND SMALL STREAM FLOOD ADVISORY FOR DES MOINES AND
HENDERSON COUNTIES HAS EXPIRED. THE THUNDERSTORMS WITH HEAVY RAIN
THAT PROMPTED THE ADVISORY HAVE MOVED EAST OF THE AREA. CALLS TO
LOCAL SHERIFF DEPARTMENTS REPORTED NO ADDITIONAL PROBLEMS WITH
FLOODING.

MORE RAIN IN CENTRAL IOWA IS EXPECTED TO MOVE INTO SOUTHEAST IOWA
AND WEST CENTRAL ILLINOIS LATE THIS AFTERNOON AND OVERNIGHT. DUE TO
ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL WOULD RESULT IN
RAPIzD RUN OFF AND RENEWED FLOODING.
Local storm report, Apr 5, 3:12 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
312 PM CDT THU APR 05 2001

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0802 AM    LURAY                     MO   1 INCH HAIL
04/05/01   CLARK                          REPORTED BY COOPERATIVE
                                          OBSERVER.

0845 AM    BRIGHTON                  IA   .5 INCH HAIL
04/05/01   WASHINGTON                     REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0909 AM    GLADSTONE                 IL   .5 INCH HAIL
04/05/01   HENDERSON                      REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0920 AM    GLADSTONE                 IL   .75 INCH HAIL
04/05/01   HENDERSON                      REPORTED BY HENDERSON
                                          COUNTY HEALTH DEPARTMENT.

1017 AM    1 W BENTLEY               IL   1 INCH HAIL
04/05/01   HANCOCK                        REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1040 AM    BURLINGTON                IA   1 INCH HAIL
04/05/01   DES MOINES                     REPORTED BY STORM
                                          SPOTTER.

1044 AM    COLMAR                    IL   .75 INCH HAIL
04/05/01   MCDONOUGH

1045 AM    BURLINGTON                IA   LIGHTNING
04/05/01   DES MOINES                     PERSON STRUCK BY
                                          LIGHTNING IN A PARKING
                                          LOT. CONDITION UNKNOWN.
                                          TIME ESTIMATED.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

1045 AM    BURLINGTON                IA   LIGHTNING
04/05/01   DES MOINES                     LIGHTNING STRUCK AND
                                          SET FIRE TO A HOUSE.
                                          TIME ESTIMATED.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

1050 AM    FANDON                    IL   .88 INCH HAIL
04/05/01   MCDONOUGH

1050 AM    2 N BURLINGTON            IA   FLOOD
04/05/01   DES MOINES                     REPORTED BY EMERGENCY
                                          MANAGEMENT.

1100 AM    OQUAWKA                   IL   .75 INCH HAIL
04/05/01   HENDERSON                      REPORTED BY STORM
                                          SPOTTER.

1103 AM    5 S MACOMB                IL   1 INCH HAIL
04/05/01   MCDONOUGH

1108 AM    BURLINGTON                IA   1.75 INCH HAIL
04/05/01   DES MOINES                     REPORTED BY STORM
                                          SPOTTER.

1118 AM    5 S MACOMB                IL   1.75 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1128 AM    MACOMB                    IL   .75 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY STORM
                                          SPOTTER.

1200 PM    OQUAWKA                   IL   URBAN FLOODING
04/05/01   HENDERSON                      1.8 INCHES OF RAIN
                                          TOTAL FOR THE EVENT.
                                          LOCAL URBAN FLOODING OF
                                          A TRAILER PARK.
                                          REPORTED BY STORM
                                          SPOTTER.

1230 PM    ADAIR                     IL   .75 INCH HAIL
04/05/01   MCDONOUGH                      PEA TO DIME SIZE HAIL
                                          COVERING THE GROUND
                                          FROM SOUTH OF MACOMB TO
                                          ADAIR. REPORTED BY
                                          EMERGENCY MANAGEMENT.

OUR THANKS TO EMERGENCY MANAGEMENT...SPOTTERS...AND LAW ENFORCEMENT OFFICIALS FOR THEIR TIMELY AND HELPFUL REPORTS.
Special weather statement, Apr 5, 4:05 PM CDT, 2 hours 39 minutes before
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061000-

SIGNIFICANT WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
405 PM CDT THU APR 5 2001

...THUNDERSTORMS WITH LARGE HAIL AND HEAVY RAIN POSSIBLE THROUGH
TONIGHT...AND THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE FRIDAY...

TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH LATE FRIDAY.

THE FIRST ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON AND
EVENING AS SURFACE LOW PRESSURE AND A WARM FRONT LIFTS NORTHEAST ACROSS
THE REGION...FOLLOWED BY A COLD FRONT. ATMOSPHERIC CONDITIONS WILL BE
FAVORABLE FOR THESE STORMS TO BECOME SEVERE...WITH THE MAIN RISK BEING
LARGE HAIL...UP TO 2 INCHES IN DIAMETER...AND LOCALLY HEAVY RAIN. THE
HEAVY RAIN MAY LEAD TO SMALL STREAM AND URBAN FLOODING SIMILAR TO
FLOODING EARLIER TODAY ALONG THE U.S. HIGHWAY 34 CORRIDOR. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

THE COLD FRONT WILL STALL OUT ACROSS THE SOUTHERN PART OF THE REGION
LATE TONIGHT...AND WILL RETURN NORTH AS A WARM FRONT ON FRIDAY. A
DEEPENING SURFACE LOW OVER THE WESTERN HIGH PLAINS WILL ALLOW THE WIND
TO BECOME SOUTHERLY AND INCREASE IN SPEED...BEGINNING MIDDAY FRIDAY.

THE SECOND ROUND OF THUNDERSTORMS IS EXPECTED FRIDAY...ESPECIALLY
BEGINNING AROUND MIDDAY. AGAIN...ATMOSPHERIC CONDITIONS WILL BE
FAVORABLE FOR THESE STORMS TO BECOME SEVERE. THE MAIN RISK WITH THESE
STORMS WILL BE DAMAGING WINDS...LOCALLY HEAVY RAIN...AND HAIL.

WINDS WILL INCREASE FRIDAY NIGHT WITH THE TIGHTENING PRESSURE
GRADIENT...BOTH AT THE SURFACE AND ALOFT. EXPECT SUSTAINED WINDS OF 20
TO 30 MPH...AND GUSTY...THROUGH FRIDAY NIGHT AS THE HIGH WINDS ALOFT MIX
DOWN TO THE SURFACE. ALSO...ANY STORMS THROUGH FRIDAY NIGHT WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS.

THE STORM PREDICTION CENTER ADVISES THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH LATE FRIDAY.

SZPOTTER ACTIVATION MAY BE NECESSARY FROM LATE THIS AFTERNOON THROUGH
TONIGHT...AS WELL AS FRIDAY...FOR THE REGION. STAY TUNED FOR LATER
UPDATES.

JAZ
Local storm report, Apr 5, 4:30 PM CDT, 2 hours 14 minutes before
LOCAL STORM REPORT...FINAL EVENT SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
430 PM CDT THU APR 05 2001

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0802 AM    LURAY                     MO   1 INCH HAIL
04/05/01   CLARK                          REPORTED BY COOPERATIVE
                                          OBSERVER.

0845 AM    PLEASANT PLAIN            IA   .88 INCH HAIL
04/05/01   JEFFERSON                      REPORTED BY LAW
                                          ENFORCEMENT.

0845 AM    BRIGHTON                  IA   .5 INCH HAIL
04/05/01   WASHINGTON                     REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0909 AM    GLADSTONE                 IL   .5 INCH HAIL
04/05/01   HENDERSON                      REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0920 AM    GLADSTONE                 IL   .75 INCH HAIL
04/05/01   HENDERSON                      REPORTED BY HENDERSON
                                          COUNTY HEALTH DEPARTMENT.

1017 AM    .5 W BENTLEY              IL   1 INCH HAIL
04/05/01   HANCOCK                        COVERING THE GROUND IN
                                          A HALF MILE SWATH.
                                          SNOWPLOWS OUT. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

1040 AM    BURLINGTON                IA   1 INCH HAIL
04/05/01   DES MOINES                     REPORTED BY STORM
                                          SPOTTER.

1044 AM    COLMAR                    IL   .75 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY EMERGENCY
                                          MANAGEMENT.

1045 AM    BURLINGTON                IA   LIGHTNING
04/05/01   DES MOINES                     WOMAN STRUCK BY
                                          LIGHTNING IN A PARKING
                                          LOT. TREATED AND
                                          RELEASED. TIME
                                          ESTIMATED. REPORTED BY
                                          EMERGENCY MANAGEMENT.

1045 AM    BURLINGTON                IA   LIGHTNING
04/05/01   DES MOINES                     LIGHTNING STRUCK AND
                                          SET FIRE TO A HOUSE.
                                          TIME ESTIMATED.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

1050 AM    FANDON                    IL   .88 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY EMERGENCY
                                          MANAGEMENT.

1050 AM    2 TO 5 N BURLINGTON       IA   FLOOD
04/05/01   DES MOINES                     WATER OVER HIGHWAY 99
                                          BY THE BLUFFS. REPORTED
                                          BY EMERGENCY MANAGEMENT.

1100 AM    OQUAWKA                   IL   .75 INCH HAIL
04/05/01   HENDERSON                      REPORTED BY STORM
                                          SPOTTER.

1103 AM    5 S MACOMB                IL   1 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY SPOTTER.

1108 AM    BURLINGTON                IA   1.75 INCH HAIL
04/05/01   DES MOINES                     REPORTED BY STORM
                                          SPOTTER.

1118 AM    5 S MACOMB                IL   1.75 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

1128 AM    MACOMB                    IL   .75 INCH HAIL
04/05/01   MCDONOUGH                      REPORTED BY STORM
                                          SPOTTER.

1200 PM    OQUAWKA                   IL   URBAN FLOODING
04/05/01   HENDERSON                      1.8 INCHES OF RAIN
                                          TOTAL FOR THE EVENT.
                                          LOCAL URBAN FLOODING OF
                                          A TRAILER PARK.
                                          REPORTED BY STORM
                                          SPOTTER.

1230 PM    ADAIR                     IL   .75 INCH HAIL
04/05/01   MCDONOUGH                      PEA TO DIME SIZE HAIL
                                          COVERING THE GROUND
                                          FROM SOUTH OF MACOMB TO
                                          ADAIR. REPORTED BY
                     b                     EMERGENCY MANAGEMENT.

OUR THANKS TO EMERGENCY MANAGERS...LAW ENFORCEMENT...AND SPOTTERS
WHO PROVIDED THESE TIMELY REPORTS.
Local storm report, Apr 5, 5:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT THU APR 05 2001

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0418 PM    PALO                      IA   .5 INCH HAIL
04/05/01   LINN                           REPORTED BY STORM
                                          SPOTTER.
Special weather statement, Apr 5, 5:40 PM CDT, 1 hour 4 minutes before
IAZ040-041-051>053-063-064-076-077-087>089-098-099-ILZ025-026-034-035-
MOZ009-010-060000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT THU APR 5 2001

...SEVERE THUNDERSTORM WATCH NUMBER 93 CANCELED...

SEVERE THUNDERSTORM WATCH NUMBER 93...WHICH HAD COVERED MUCH OF
SOUTHERN AND EAST CENTRAL IOWA UNTIL 8 PM...WAS CANCELED AS OF 530 PM.

THIS WATCH WAS REPLACED BY SEVERE THUNDERSTORM WATCH NUMBER 94...FOR
PARTS OF SOUTHEAST IOWA...WEST CENTRAL ILLINOIS...AND NORTHEAST
MISSOURI. WATCH NUMBER 94 IS IN EFFECT UNTIL 10 PM.

A COMPLEX OF THUNDERSTORMS ALONG THE IOWA MISSOURI BORDER WAS MOVING
EAST AND WILL ENTER THE REGION LATER THIS EVENING. BE ON THE LOOKOUT FOR
STRONG TO SEVERE THUNDERSTORMS INTO TONIGHT IN AND CLOSE TO WATCH NUMBER
94...AS WELL AS SURROUNDING AREAS IN EAST CENTRAL IOWA AND NORTHWEST
ILLINOIS.

CANCEL SEVERE THUNDERSTORM WATCH NUMBER 93...AND BEGIN SEVERE
THUNDERSTORM WATCH NUMBER 94. WATCH NUMBER 94 IS IN EFFECT UNTIL 10 PM.

JAZ

Nearby

Severe Thunderstorm Warnings in Missouri, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.